# SDR DALA2022042802995

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,042 hours, 22,024 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 N/R 014 - LIGHTNING STRIKE TO FASTENER AND SKIN STA 780 +130 INCHES (7EA) FASTENERS BETWEEN STR 29L AND STR 29R. CORRECTIVE ACTION: REF: N/R 014 COMPLIED WITH ALL PRI 598866-14 REVISIONS "0 THRU 5" STEPS AND INSURED ALL STEPS ON PRI MATCHED FINALE ERA 598866-14 REV.B. SECTION I: TEMPORARY REPAIR INSTRUCTIONS INSTALLED EXTERNAL DOUBLER REPAIR. AT LIGHTNING STRIKE TO FASTENER AND SKIN STA 780 +130 INCHES (7EA) FASTENERS BETWEEN STR 29L AND STR 29R - IDENTIFED REPAIR PER DAL P.S. 900-5-1, NO .04. REF LOG PAGE 2207589 FOR DTE. (2210318)
